# SDR UALA2012042302425

- Difficulty date: April 21, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 68,188 hours, 12,173 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 97
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MESSAGE.  STARTER MOTOR HAS BRUSH WEAR.  REPLACED APU STARTER MOTOR AS PER MM. OPS CHECKED NORMAL.
